MathSciNet Relay Station
MathSciNet bibliographic data
MR2782872 34A60 (34B10)
Gomaa, Adel Mahmoud On the solution sets of four-point boundary value problems for nonconvex differential inclusions. Int. J. Geom. Methods Mod. Phys. 8 (2011), no. 1, 23–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement